MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-51 -user mechanical stress (possibly dropped, broken , mishandled) test strip udi# (b)(4).(b)(4).Customer reported symptom of feeling nervous and believes that her blood sugar is dropping.Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for broken display.At the time of the call, the customer stated she was feeling nervous and believed that her blood glucose was dropping.Medical attention was not needed at the time of the call.Customer stated that she saw three dashes displayed across the screen.Customer was informed that the three dashes means the display of the meter is broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # 01607751 test strips not returned for evaluation.Returned meter evaluated with defect found.On the investigation on 1/8/2019 resulted in defect found meter screen/case cracked final root cause: rc-024-the meter has a broken lcd display due to user mechanical stress.The meter is not reportable because, the meter safety trace has been activated and it will not run a blood glucose test.Test strip udi# (b)(4).Patient code 3191 (above): no code available - customer reported symptom of feeling nervous and believes that her blood suger is dropping.Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8199424
Report Number1000113657-2018-01289
Device Sequence Number11158787
Product Code NBW
UDI-Device Identifier00052569139042
UDI-Public(01)00052569139042
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2763
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY